MAUDE Adverse Event Report: MICROVENTION, INC. WEB SL; INTRASACCULAR FLOW DISRUPTION DEVICE

MICROVENTION, INC. WEB SL; INTRASACCULAR FLOW DISRUPTION DEVICE
Model Number W5-4-2
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device has been returned to the manufacturer for evaluation.The investigation is ongoing.Upon completion of the investigation, a supplemental mdr will be submitted.
 
Event or Problem Description
As reported: device was tested prior to insertion with green light.Device inserted into mca aneurysm and when going to detach, it was flashing green and then red.Tried a new detacher and went through proper cycle, but no clear deflection.Went to use the microcatheter to push the device off and it resheathed.Since it resheathed back into microcatheter, decided to remove device entirely.New device successfully placed.Good result, good patient outcome.
 
Event or Problem Description
No additional information received regarding the event.
 
Additional Manufacturer Narrative
The investigation of the returned web system found the pusher hypotube kinked at the middle section and the proximal connector kinked at the brown lead wire joint.The unit did not pass continuity and resistance testing.Further inspection of the pusher found the black lead wire broken at the distal solder joint, which is consistent with non-detachment.The physical evaluation of the device could not identify the conditions or circumstances that led to the pusher kinks, but the damage is consistent with the device experiencing forces exceeding the pusher's yield strength.The physical evaluation of the device could not identify the conditions or circumstances that led to the broken black lead wire, but the damage is consistent with the device experiencing forces exceeding the solder joint's tensile strength.The returned wdc-2 controller was found to function as intended and would not have contributed to the reported event.

Brand Name
WEB SL
Common Device Name
INTRASACCULAR FLOW DISRUPTION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key23619393
Report Number2032493-2025-90667
Device Sequence Number18664588
Product Code OPR
UDI-Device Identifier00842429110812
UDI-Public(01)00842429110812(11)250218(17)280131(10)0000923361
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P170032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberW5-4-2
Device Lot Number0000923361
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer01/23/2026
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VIA MICROCATHETER.; WDC-2.
Patient Age64 YR
Patient SexMale